i can't tell

Discussion in 'I Have a Question...' started by cloudy, Jan 12, 2011.

Thread Status:
Not open for further replies.
  1. cloudy

    cloudy Well-Known Member

    if i am getting worse on my medication. my family and bf think there has been sort of some good from taking the medication that I am on. I had a really bad day today and contemplated suicide because of the stress, anger, and mood swings. I don't want to get off of my medication because I think it is helping me somewhat.

    i have no friends. the only people i talk to are my family and my bf. i feel a little lonely sometimes even though i have these [people. i try to enjoy everyday and keep praying that i can get better. the people yelling at me in public i have to learn to ignore. i was so fucking mad at myself today for responding to an idiot that doesn't know me. i fought with everyone and everything today. i hope i can keep it together., as for the *neighbors*, they can go fuck themselves,.
     
  2. total eclipse

    total eclipse SF Friend Staff Alumni

    I think the best way to gauge if you are doing better on your meds is through the eyes of the people around you and your doctor. You need to tell the doctor about these incidents though okay just to keep him aware so if med changes are needed he will be on top of it hugs
     
  3. Sadeyes

    Sadeyes Staff Alumni

    It takes awhile to be able to fully assess the effectiveness of a medication and if ppl are telling you that they are seeing change, then it is surely worth continuing...do speak to your doctor about this and see what s/he expects...sorry you had such a rough day and hope 2morrow is much better...J
     
  4. thepainwithin

    thepainwithin Well-Known Member

    I haven't been on my medication for very long but sometimes I can just tell it is changing my thought process and my moods. While I still think of suicide and self harm, I have moments, like an hour or two today, where I met a new friend, a girl, and I felt like I could smile at anyone and I felt like I could be open to anyone. I even raised my hand in recitation today and volunteered to speak several times and I'm usually quiet and reserved with nothing to say unless I get called on. I wish I could grasp that moment and keep it with me forever, but when I get back to the dorm that is when the thoughts start to resurface. I remember how unhappy I am, and how things going on in my life are pulling back into the dark. But I can really notice the thoughts decreasing. Maybe you need stronger medication, a medicine that works for someone else might not necessarily work for you. I started with something (relatively) weak compared to what I am on now, I don't know why I stopped, but I did. I guess I figured after a few months that it wasn't making me happier. Now I am on something and I deal with the occasional thought, the morning anxiety, but I think overall it is working.
     
  5. cloudy

    cloudy Well-Known Member

    thats good^. i have an appt coming up. i have to remember to tell him about my anger issues and harassment of others. see if he could give some good advice on ignoring people better. my stupid mental issues let these people get to me. anyway, thanks for the responses, i appreciate them very much.,
     
  6. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Kinna, Talk to your doctor about additional meds for irrational thoughts and mood swings.. I'm on both and can tell the difference..Sometimes it takes a regiment of meds to help you feel more stable..Good Luck!!
     
  7. cloudy

    cloudy Well-Known Member

    yeah thanks. i was thinking that i maybe need to add another medication to my routine. the only thing is, is that i have been through every atypical anti-psychotic and do not do well with anti depressants (i attempted to commit suicide on lexapro and remeron). if anyone can think of something that i could ask the doctor about as far as adding another medication, please let me know.
     
  8. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Kinna,
    Ask your doctor to put you on effexor and geodon on the side..Thats what I take and it works pretty good.. For mood swings I am on lamitcal..I hope I didn't break any rules telling you that..Give it a try..
     
  9. cloudy

    cloudy Well-Known Member

    nah. i don't wnt to risk taking effexor and geodon together. back in 04, geodon and effexor caused major breahting problems for me. i felt like i was dying. lamictal made memore manic than ever. i think there might be one ot two little things i can try.
     
Thread Status:
Not open for further replies.